# SDR CAL951086

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 840
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LATERAL FLOOR BEAM WEB AT CABLE PASS THROUGH, BS 840, LBL 54.  THE CRACK WAS STOP DRILLED.  A WEB REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (M)
